# SDR HNAA2014041800133

- Difficulty date: April 18, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 49,111 hours, 57,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 516
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CENTER CEILING IS INOPERATIVE IN ROW 10.   R & R BULB0.  OPS CHECKED GOOD.
